MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. DEROYAL FOLEY CATHETER, 400 SERIES 10 FR; CATHETER, UPPER URINARY TRACT

DEROYAL INDUSTRIES, INC. DEROYAL FOLEY CATHETER, 400 SERIES 10 FR; CATHETER, UPPER URINARY TRACT
Model Number 81-080410
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "the end of each foley keeps coming apart." deroyal industries, inc.Requested return of the device, but it has not yet been received.A supplier corrective action request (scar) will be issued to the supplier, spectrum plastics.This investigation is not complete at this time.No further information is available at this time.We will provide follow up report when additional information becomes available.
 
Event or Problem Description
A user facility reported, "the end of each foley keeps coming apart.".
 
Additional Manufacturer Narrative
A user facility reported, "the end of each foley keeps coming apart." deroyal industries, inc.Requested return of the device, and received it on 8/19/2025.A supplier corrective action request (scar) was issued to the supplier, spectrum plastics.The sample was also sent to spectrum plastics for their inspection.Spectrum reviewed and inspected the sample and stated that it appears that the sensor molded connector was not properly over-molded to the tubing and fell off with minimal force.The sensor wire that sits inside the sensor lumen was not kinked which indicated there was no excessive pull force exerted on the overall sensor.Deroyal inspected one case of foley's on hand at distribution and no issues could be identified through visual inspection.Because no lot number was provided, the specific device history record (dhr) could not be reviewed, however, deroyal did review photos provided in the scar from the supplier and noted that it appears that the sleeve was not properly positioned at the time the connector was molded.If this situation occurs, there is a risk that the sleeve may become disconnected from the connector.A complaint to sales ratio was conducted over the past two years and found to be 0.06%.Root cause: the issue occurred because the sleeve was not properly positioned during the connector molding process.This improper positioning allowed the sleeve to be displaced, creating a weak bond between the sleeve and the connector.As a result, there is a risk that the sleeve may become detached from the connector.Corrective and preventive action: the supplier did not take any corrective or preventive actions, however, deroyal did conduct additional training to ensure all molding operators were aware of this issue and how to detect the improper positioning.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow up report if additional information becomes available.

Brand Name
DEROYAL FOLEY CATHETER, 400 SERIES 10 FR
Common Device Name
CATHETER, UPPER URINARY TRACT
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key22749637
Report Number2320762-2025-00013
Device Sequence Number18321845
Product Code EYC
UDI-Device Identifier00749756045797
UDI-Public00749756045797
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K041416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number81-080410
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown